# SDR TRAX200600986

- Difficulty date: November 4, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 8,341 hours, 6,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 INTERCOSTAL CRACKED AT I/B SIDE OF LBL 36, RESOLVED ON W/O: 41485 TASKCARD: N/R-00045.  REMOVED FS 484 LBL36 CABLE GUIDES TO FOM REPAIR DH752.  CUT AWAY DAMAGED ATTACHMENT FLANGE OF PN NR 601R31171-21 LT FS 484 INTERCOSTAL AND DEBURRED PER REO 601R-53-41-059.  FABRICATED ANGLE, 1 FROM .063 2024 T3 MATERIAL PO NR 8743-1.  DH752 REF W/C 285 FOR LPI OF THE CUTLINE AND FABRICATED ANGLE PER REO 601R-53-41-059 DH752 RA333.  OK TO TOUCH UP FINISH AO23 RA333.  APPLIED FINISH AO23 IAW CRJ SRM 51-25-16.  DH752 OK TO INSTALL DETAILS RA333.  INSTALLED -1 ANGLE ON PN NR 601R31171-21 LT FS484 INTERCOSTAL AT LBL36 USING HST10AG6 AND KFNS87-3 HILITE FASTENERS IN LIEU OF M<S20470ADS PER REO 601R-53-41-059 IAW CRJ SRM 51-
